# SDR HALA2018120300623

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 55131
- Aircraft time: 62,446 hours, 11,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS FLOOR PATH LIGHT(AIRCRAFT LEFT) LOOSE.// RE-SECURED FIRST CLASS PATH LIGHT COVER. GOOD FOR SERVICE.
